# SDR DALA2025053004156

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 75,855 hours, 28,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0994513) CORROSION WAS FOUND INTERCOSTAL BELOW SIDE PLATE BETWEEN STA 500F AND 500G. INTERCOSTAL BELOW SIDE PLATE BETWEEN STA 500F AND 500G WAS REPLACED PER B737-800 SRM 51-40-02-0G.
